# SDR HEEA078319

- Difficulty date: March 21, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: 406040532103
- Part serial: 0459
- Condition: Worn
- Location: M/R Support
- Component: Support, 406040500119
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR SUPPORT BEARING WORN.
